English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems

Benner, P., Onwunta, A., & Stoll, M. (2019). A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics, 19(1), 5-22. doi:10.1515/cmam-2018-0030.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-2E21-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-5ADF-D
Genre: Journal Article

Files

show Files
hide Files
:
1710.09470 .pdf (Preprint), 339KB
Name:
1710.09470 .pdf
Description:
File downloaded from arXiv at 2017-11-01 09:42
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
onwunta_item_2492800.pdf (Publisher version), 901KB
Name:
onwunta_item_2492800.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Onwunta, Akwum1, Author              
Stoll, Martin2, 3, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              
3TU Chemnitz, ou_persistent22              

Content

show
hide
Free keywords: Mathematics, Numerical Analysis, math.NA
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: arXiv: 1710.09470
URI: http://arxiv.org/abs/1710.09470
DOI: 10.1515/cmam-2018-0030
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computational Methods in Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : De Gruyter
Pages: - Volume / Issue: 19 (1) Sequence Number: - Start / End Page: 5 - 22 Identifier: CoNE: /journals/resource/1609-4840